# SDR FDEA202205191260

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-300
- Aircraft serial: 64057
- Aircraft time: 4,771 hours, 2,315 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2170U5
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE FORMER IS CRACKED AT STATION 441. MKD WITH TAPE. 0000355851 : MITROVICH, DAVID T - 20-MAY-2022 04:48  C/W E.A. TH 5720-T0368543P1. W/O:83100. SEQ:160
